# SDR FDKA200710296

- Difficulty date: October 30, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N860MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145773
- Aircraft time: 8,893 hours, 8,958 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 111642116
- Part serial: 2570
- Condition: Failed
- Location: Stall Warning
- Part time: 8,739 hours, 8,776 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FDM 6016 JFK (1000 PHX LCL) - SPS INOP/SP FAIL/CDU DATA BUSS FAIL.  MX REMOVED AND REPLACED FMS COMPUTER AND UPLOADED DATA.
